# SDR AALA202111020245

- Difficulty date: October 17, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219720000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=0.914 IN, W=0.646 IN, D=0.047 IN, ON AFT GALLEY AREA FLOOR BEAM LOCATED BETWEEN FR 68 TO FR 70 AT -Y160.5. REPLACED FLOOR BEAM PER SRM 51-42-11-801, SRM 51-72-11-911-001 AND DRAWINGS D21270904, D53472000.
